| Catalog Number |
81660100S |
| Medical Device Problem Codes |
Positioning Failure (1158); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "during insertion of the lag screw, the lag screw was displaced anteriorly into the nail, and the lag screw was removed.The physician thought that the lag screw sleeve may have been pushed up by the fascia, so he added a new skin incision and redid the lag screw insertion technique, starting from the stage of reinserting the guide pin.The removed lag screw showed evidence of abrasion, so we replaced it with a new one.The new lag screw was inserted without any problem.The procedure was completed successfully.".
Additional Manufacturer Narrative
The reported event could be confirmed based on the investigation findings.The device inspection revealed the following: the lag screw shows ring marks on the shank, and the crest of threads is slightly worn out.It looks like that the lag screw had excess metallic contact during usage due to misalignment with the nail.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.The event was by an incorrect alignment of the lag screw in the nail during usage.If more information is provided, the case will be reassessed.
Event or Problem Description